# SDR TAMF20241203047

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 45,139 hours, 14,009 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,010 hours, 6,786 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 983A000003
- Part serial: 0983A00ES001750
- Condition: Faulted
- Location: Zone 100
- Part time: 53,878 hours, 7,469 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FLIGHT BETWEEN MIA AND MAO AIRPORTS AT CRUISE ALTITUDE, THE “AIR PACK 1 REGUL FAULT” OCCURRED, (THE PACK 2 WAS DEFERRED). PACK 1 WAS RECOVERED, BUT THE AIRCRAFT WAS DIVERTED TO THE BOG STATION BY COMPANY DECISION, AS IT IS ONE OF TAMPA CARGO'S MAIN BASES AND OFFERS BETTER FACILITIES FOR DIAGNOSING, SPARE PARTS, AND REPAIRING THE FAULT.  DURING THE INSPECTION AT BOG, THE PACK 1 'AIR CYCLE MACHINE' WAS FOUND TO BE FAULTY. IT WAS REMOVED AND REPLACED, AND THE SUBSEQUENT TESTS WERE SATISFACTORY.
